# SDR ASAA2023061643612

- Difficulty date: June 16, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,092 hours, 15,197 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER TANK REFUELING PANEL QTY INDICATOR SHOWING FLUCTUATING FUEL QUANTITY AND INCORRECT FUEL QTY. GROUNDED - YES. ON DEFERRAL.
